# SDR WVBA2001052

- Difficulty date: November 15, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- Engine: Lyc TIO540J2BD
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04
- Condition: Leaking
- Location: Heater
- Part time: 58 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING THE FUEL PRESSURE REG IT WAS FOUND THAT THE REGULATOR WAS  LEAKING PROBABLY FROM THE LOWER BODY PARTING SURFACES.  REMOVED AND REPLACED UNIT LEAK CHECK GOOD.
